# SDR IPXA13579180

- Difficulty date: June 20, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 28,721 hours, 20,184 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N53619
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S4C4, MAIN DECK FLOORBOARD 242XAF HAS EDGE DAMAGE.  FABRICATED NEW FLOORBOARD IAW B757-532 0-9692-H.
